The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
Explicit Travelling Wave Solutions of Nonlinear Zakharov-Kuznetsov (ZK)Equation
Author(s): 
Pages: 28-31
Year: Issue:  1
Journal: Journal of Yunan Normal University(Natural Sciences Edition)

Abstract: 使用指数函数方法,借助于符号计算获得了Zakharov-Kuznetsov(ZK)方程的一些新的显式解.
Related Articles
No related articles found